Recent Contributions to Mathematical Economics
Bibliographic Data
| ID | 9719841 |
|---|---|
| Authors | F Y Edgeworth (corresponding author) |
| Year | 1915 |
| Volume | 25 |
| Issue | 98 |
| Pages | 189 |
| Publication date | 1915-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2222169 |
| OpenAlex | W2335387001 |
| Language | EN |
| Citations received | 3 |
Economics · Mathematical economics · Neoclassical economics · Positive economics · Economic theories and models
| Citations per year | 0.12 |
|---|---|
| Citation span | 2001 - 2020 (20) |
| Highly cited | No |